# SDR UIEA2018091401968

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,942 hours, 22,964 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF EICAS MSG L SIDE WINDOW. PERFORMED WINDOW HEAT RESISTANCE TEST IAW AMM 30-41-00, FOUND TO BE WITHIN LIMITS. PERFORMED BITE TEST OF WINDOW IAW FIM 30-41 FT 804, NO FAULTS NOTED AT THIS TIME.
